# SDR SWIA202265722

- Difficulty date: March 27, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22L CORRODED BETWEEN FS349 / FS364.     (C CHECK RO 5/23/22)     CORROSION ON STGR 22L BETWEEN FS349-FS364 FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-03-101-006-A04. REPAIRED AND INSTALLED STGR 22L NEW SECTION AND REPAIR SPLICE FROM FS333-FS370.50 REF. CRJ-900 SRM 53-00-03-201-001-A02, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
